# SDR ABXA201812065137

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,068 hours, 42,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35103
- Condition: Cracked
- Location: Bs 757.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FUSELAGE SKIN AT BODY STATION 757.3 AND BETWEEN STRINGERS 25R AND 26R. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
